# SDR R61A20100007

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000048
- Aircraft time: 11,442 hours, 8,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 11,442 hours, 8,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT SEAT TRACK BEAM GUSSET AT FR 90.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT, RECEIVED ETD 2009/170-00325.  MAINTENANCE REPAIRED PER ETD AND RELEASED AC.
